My daughter who is 22 yrs. old. Is in great pain. The doctor has prescribed Amoxicillin and Cortiporin ear drops. However, until the medication kicks in. The pain has her in tears. We would appreciate any suggestions.
19 Dec 2011
Try Ibuprofin-about 600-800 mg. I've been prescribed pills that were that size and took them 2/day. Once I had 5 boils in my ears at the same time. I covered my head with a pillow and screamed and screamed. Your poor daughter has my sympathy. if she starts having lots of trouble, talk to the doctor about a thyroid screen-that can cause her problem-that's what caused mine.
good luck and bless you
19 Dec 2011
Laying the affected ear on a heating pad, or even better, one of those moist heat packs that go in the microwave can help ear pain a bit. I've used this method myself when I had an ear infection and when my kids have had them. Taking a decongestant llike Sudafed and an OTC pain reliever helps too. Poor girl, earaches are miserable. If these measures dont help then you might need to call the Dr for a few days of an opioid pain reliever like Tylenol#3 or Vicodin.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Amoxicillin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... drops while pregnant? This is considered a category c medicine. i have severe Otitis media, i dont know if its more dangerous to use the ear ...
1 answer • 14 Jan 2011
went to the doctors yesterday as my ear had started hurting,since i was little i have suffered with my ears but had the ears sorted out years ago,so ...
2 answers • 27 May 2011
My husband is healthy and on no other medication . Should amoxicillin be taken on an empty stomach or with food
2 answers • 22 Aug 2011
1 answer • 19 Aug 2013
Hi there... my name is Michael Jaccarino. I went to urgent care a few days ago due to some pain and loss of hearing in my left ear and it ended up ...
1 answer • 10 Sep 2013